On the theory of branching of solutions of a nonlinear equation in a multidimensional case of branching
Doklady Akademii Nauk, Tome 201 (1971) no. 1, pp. 22-23
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_1_a4,
author = {A. N. Grin'},
title = {On the theory of branching of solutions of a nonlinear equation in a multidimensional case of branching},
journal = {Doklady Akademii Nauk},
pages = {22--23},
year = {1971},
volume = {201},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_1_a4/}
}
A. N. Grin'. On the theory of branching of solutions of a nonlinear equation in a multidimensional case of branching. Doklady Akademii Nauk, Tome 201 (1971) no. 1, pp. 22-23. http://geodesic.mathdoc.fr/item/DAN_1971_201_1_a4/